Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 18, 2014, 4:57 AM EDT for Carroll County, Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 4:57 AM EDT (08:57 UTC)
- Expired
- Jun 18, 2014, 5:45 AM EDT
- In force
- 48 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Columbiana County, OH, Jefferson County, OH, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 44 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:03 AM EDT | TSTM WND DMG | 1 Se Mechanicstown, OH | TREES DOWN |
| Jun 18, 5:05 AM EDT | HAIL 1 | Mechanicstown, OH | COVERED THE GROUND |
| Jun 18, 5:22 AM EDT | TSTM WND DMG | 4 N Bergholz, OH | TREES DOWN ON STATE ROUTE 164 |
| Jun 18, 5:45 AM EDT | TSTM WND DMG | Holt, OH | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 9.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
660 WUUS51 KPBZ 180857 SVRPBZ OHC019-029-081-WVC029-180945- /O.NEW.KPBZ.SV.W.0069.140618T0857Z-140618T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 457 AM EDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CARROLL COUNTY IN EAST CENTRAL OHIO... SOUTHERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO... NORTHERN JEFFERSON COUNTY IN EAST CENTRAL OHIO... CENTRAL HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 545 AM EDT * AT 454 AM EDT...A SEVERE THUNDERSTORM WAS NEAR MECHANICSTOWN... MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL. SOURCE...RADAR. IMPACT...TREE DAMAGE. PLANT DAMAGE. * LOCATIONS IMPACTED INCLUDE... MECHANICSTOWN... SALINEVILLE... BERGHOLZ... HAMMONDSVILLE... RICHMOND... TOMLINSON RUN STATE PARK... NEW MANCHESTER... NEW CUMBERLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR DAMAGING WIND...LARGE HAIL AND FREQUENT LIGHTNING. MOVE INTO A STURDY BUILDING AND AVOID WINDOWS. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4056 8055 4035 8066 4057 8099 4068 8092 TIME...MOT...LOC 0857Z 303DEG 22KT 4059 8090 $$
1 follow-up statement
394 WWUS51 KPBZ 180924 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 524 AM EDT WED JUN 18 2014 OHC019-029-081-WVC029-180945- /O.CON.KPBZ.SV.W.0069.000000T0000Z-140618T0945Z/ CARROLL OH-COLUMBIANA OH-JEFFERSON OH-HANCOCK WV- 524 AM EDT WED JUN 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR HANCOCK...JEFFERSON...COLUMBIANA AND CARROLL COUNTIES... AT 518 AM EDT...DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM NEAR HAMMONDSVILLE...MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH GUSTS AND QUARTER-SIZE HAIL. SOURCE...RADAR. IMPACT...TREE DAMAGE. PLANT DAMAGE. * LOCATIONS IMPACTED INCLUDE... HAMMONDSVILLE... BERGHOLZ... SALINEVILLE... RICHMOND... TOMLINSON RUN STATE PARK... NEW MANCHESTER... NEW CUMBERLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR DAMAGING WIND...LARGE HAIL AND FREQUENT LIGHTNING. MOVE INTO A STURDY BUILDING AND AVOID WINDOWS. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4067 8088 4056 8055 4035 8066 4055 8096 TIME...MOT...LOC 0923Z 303DEG 22KT 4050 8072 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:22 AM EDT, 35 minutes earlier.
Area forecast discussion, Jun 18, 4:22 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 422 AM EDT WED JUN 18 2014 .SYNOPSIS... A SERIES OF DISTURBANCES AND A SLOW MOVING FRONT WILL MAINTAIN SHOWER AND THUNDERSTORM CHANCES FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PERSISTENT LINE OF SHOWERS/STORMS EXTENDING FROM WESTERN LAKE ERIE SOUTHEASTWARD TOWARD SOUTHWEST PA CONTINUES TO SLOWLY WEAKEN. MORE STORMS HAVE DEVELOPED TO THE NORTH OF THE LINE AS WELL. ALL OF THIS ACTIVITY IS IGNITING ALONG A STALLED BOUNDARY...THAT APPEARS TO HAVE INTERACTED WITH AN OLD OUTFLOW BOUNDARY FROM A CONVECTIVE COMPLEX THAT DIED OVER NW OHIO LAST EVENING. EXPECT THE INTENSITY OF THE CONVECTION TO CONTINUE TO WEAKEN...WITH THE OVERALL COVERAGE REMAINING SCATTERED ACROSS THE NORTH THROUGHOUT THE MORNING. BY THIS AFTERNOON...SCATTERED STORMS WILL BE POSSIBLE ANYWHERE WITHIN MY FORECAST AREA AS A VERY MOIST AND UNSTABLE ATMOSPHERE WILL BE IN PLACE. WITH PWATS UP TO 1.5 INCHES THIS AFTERNOON ANY CONVECTION WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS. ADDITIONALLY...WITH SUCH A BUOYANT AIR-MASS...STORMS COULD REACH SEVERE LEVELS THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... I THINK FOCUS AT THIS TIME SHOULD SHIFT TO THE EVENING AND OVERNIGHT HOURS FOR SEVERE/FLOODING POTENTIAL. THE ATMOSPHERE WILL PROVIDE MANY OF THE INGREDIENTS NECESSARY FOR NOT ONLY STORMS TO REACH SEVERE LEVELS...BUT ALSO DOWNPOURS WITH THE POTENTIAL TO CAUSE LOCALIZED FLOODING. THE FRONT WILL VERY SLOWLY MOVE SOUTHWARD THROUGH THE REGION TONIGHT. THE PUSH WILL COME FROM A WEAK SHORTWAVE TROUGH WHICH QUICKLY SWINGS THROUGH THIS EVENING. THE SPEED OF THE UPPER LEVEL ENERGY MAY WORK TO OUR ADVANTAGE BY INCREASE THE SPEED AT WHICH THE STORMS MOVE. AS THE FRONT TRAVELS SOUTHWARD FROM NORTHERN PA TOWARD THE MASON-DIXON LINE...IT WILL ENCOUNTER A VERY UNSTABLE ATMOSPHERE WITH CAPE VALUES IN EXCESS OF 3000 J/KG...LIFTED INDICES OF -6 TO -8 AND SHEAR TO 40KTS. ADDITIONALLY...PWATS UP TO 1.8 INCHES MEANS THERE WILL BE AMPLE MOISTURE AVAILABLE FOR HEAVY DOWNPOURS TO ACCOMPANY ANY CONVECTION. A LOOK AT THE OVERALL SCENARIO...EXPECT AN MCS TO BE ON GOING SOMEWHERE OVER THE UPPER MIDWEST THIS EVENING. EXPECT THIS COMPLEX TO SPREAD EASTWARD ALONG THE FRONT LATER TONIGHT KEEPING WITH THE SPEED OF THE SHORTWAVE TROUGH. THIS LIKELY WOULD PLACE THE FOCUS OF ACTIVITY ACROSS THE SOUTHERN 2/3RDS OF THE REGION...WHICH WILL BE IN THE VERY MOIST AND UNSTABLE AIR. AS THE FRONT REACHES THE MASON-DIXON LINE AROUND DAWN THURSDAY... THE ATMOSPHERE WILL SLOWLY STABILIZE WITH THE MOST BUOYANT AIR SHOVED INTO NORTHERN WEST VIRGINIA. BY THURSDAY...BOUNDARY GETS HUNG UP OVER THE SOUTH BUT THE VERY UNSTABLE AIR WILL HAVE SHIFTED SOUTH OF THE REGION. THE UPPER LEVEL FLOW WILL SHIFT TO THE NORTHWEST THURSDAY AND...AS ALWAYS...A SERIES OF DISTURBANCE WILL MOVE SOUTHEASTWARD THROUGH THE FLOW. WILL NEED TO KEEP IN POPS THROUGH ALL OF THURSDAY...WITH THE HIGHER LEVELS OVER THE SOUTH. FRONT CONTINUES TO WOBBLE FROM SOUTH TO NORTH ON FRIDAY NECESSITATING THE INCLUSION OF POPS...WITH THE HIGHEST OVER THE SOUTH. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A SERIES OF SHRTWVS WL CONT TO ADVN ACRS THE RGN IN NW FLOW INTO THE WKEND...CONTG SHWR AND TSTM CHCS. THE MAIN UPR TROF IS PROGGED TO CROSS THE RGN ERLY MON. MAINTAINED CHC POPS AS CNVCTN WL DEPEND ON TIMING OF SHRTWVS AND PLACEMENT OF A SFC BNDRY. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... EXPECT GENERAL VFR CONDITIONS TODAY WITH BKN TO OVC CU AND CIRRUS. A RESTRICTIVE SHOWER OR STORM IS POSSIBLE AT ANY TIME THIS MORNING AT PORTS FROM PIT NORTHWARD. THIS THREAT WILL SPREAD TO THE REST OF THE SITES DURING THE AFTERNOON. .OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/... PERIODIC SHWR/TSTM RESTRICTIONS ARE XPCD THRU THE PD WITH A SERIES OF DISTURBANCES. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 18, 4:31 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 431 AM EDT WED JUN 18 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-190845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 431 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. IN ADDITION... PERSISTENT HEAVY DOWNPOURS ARE POSSIBLE WITH ANY STORMS THAT DEVELOP. THIS COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 18, 12:58 AM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1258 AM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG GILFOYLE 41.44N 79.18W
06/17/2014 FOREST PA 911 CALL CENTER
ROOF PARTIALLY BLOWN OFF HOUSE
1026 PM TSTM WND DMG 2 S ROSES 41.43N 79.15W
06/17/2014 FOREST PA 911 CALL CENTER
MULTIPLE TREES DOWN ON ROUTE 899 IN JENKS TOWNSHIP
1036 PM TSTM WND DMG 2 WSW HUEFNER 41.31N 79.42W
06/17/2014 CLARION PA 911 CALL CENTER
TREE DOWN ON POWER LINES ON HUEFNER SPRING ROAD
1040 PM TSTM WND DMG ARTHURS 41.28N 79.39W
06/17/2014 CLARION PA 911 CALL CENTER
MULTIPLE TREES DOWN ON ROUTE 66 IN PAINT TOWNSHIP
1050 PM TSTM WND DMG 2 SW FISHER 41.25N 79.27W
06/17/2014 CLARION PA 911 CALL CENTER
TREE DOWN ON POWER LINES ON FISHER STRATTANVILLE ROAD
1105 PM TSTM WND DMG SUMMERVILLE 41.12N 79.19W
06/17/2014 JEFFERSON PA 911 CALL CENTER
TREES AND POWER LINES DOWN
1108 PM TSTM WND DMG BROOKVILLE 41.16N 79.08W
06/17/2014 JEFFERSON PA 911 CALL CENTER
TREES AND POWER LINES DOWN
1120 PM TSTM WND DMG REYNOLDSVILLE 41.09N 78.89W
06/17/2014 JEFFERSON PA 911 CALL CENTER
TREES AND POWER LINES DOWN
1123 PM TSTM WND DMG ANITA 41.00N 78.97W
06/17/2014 JEFFERSON PA 911 CALL CENTER
POWER LINES DOWN
1130 PM TSTM WND DMG ROBERTSVILLE 40.97N 78.91W
06/17/2014 JEFFERSON PA 911 CALL CENTER
TREES DOWN ON ROADWAY
&&
EVENT NUMBER PBZ1401538
EVENT NUMBER PBZ1401539
EVENT NUMBER PBZ1401540
EVENT NUMBER PBZ1401541
EVENT NUMBER PBZ1401542
EVENT NUMBER PBZ1401543
EVENT NUMBER PBZ1401544
EVENT NUMBER PBZ1401545
EVENT NUMBER PBZ1401546
EVENT NUMBER PBZ1401547
TGREENSpecial weather statement, Jun 18, 1:08 AM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
108 AM EDT WED JUN 18 2014
OHZ041-PAZ007-013>015-020-022-023-073-180600-
ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-COLUMBIANA OH-INDIANA PA-
LAWRENCE PA-MERCER PA-WESTMORELAND PA-
108 AM EDT WED JUN 18 2014
...STRONG THUNDERSTORMS WILL AFFECT ARMSTRONG...BUTLER...EXTREME
NORTHWESTERN WESTMORELAND...EXTREME SOUTHWESTERN CLARION...INDIANA...
LAWRENCE...NORTHEASTERN COLUMBIANA...NORTHERN BEAVER AND SOUTHWESTERN
MERCER COUNTIES...
AT 103 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
NORTHWEST OF ATWATER TO 41 MILES SOUTHEAST OF CHERRY TREE...MOVING
EAST SOUTHEAST AT 45 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.
LOCATIONS IMPACTED INCLUDE...
SMICKSBURG... SLIPPERY ROCK... RURAL VALLEY...
PULASKI... PLUMVILLE... NEW WILMINGTON...
NEW CASTLE... MUFF... MORAINE STATE PARK...
MCCONNELLS MILL... MARION CENTER... KITTANNING...
SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT AND BE PREPARED TO
TAKE ACTION IF WARNINGS ARE ISSUED.
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4052 7890 4090 8098 4091 8091 4093 8090
4093 8083 4091 8081 4091 8053 4116 8052
4083 7880 4072 7879
88Local storm report, Jun 18, 1:12 AM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
112 AM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL DEMPSEYTOWN 41.51N 79.78W
06/17/2014 E0.88 INCH VENANGO PA PUBLIC
0958 PM HAIL ROUSEVILLE 41.47N 79.69W
06/17/2014 E1.25 INCH VENANGO PA PUBLIC
ESTIMATED THROUGH PICTURE
1240 AM TSTM WND DMG MARION CENTER 40.77N 79.05W
06/18/2014 INDIANA PA PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1401548
EVENT NUMBER PBZ1401549
EVENT NUMBER PBZ1401550
TGREENSpecial weather statement, Jun 18, 4:54 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
454 AM EDT WED JUN 18 2014
OHZ040-050-181000-
CARROLL OH-JEFFERSON OH-
454 AM EDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARROLL AND
NORTHWESTERN JEFFERSON COUNTIES...
AT 449 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MECHANICSTOWN...MOVING SOUTHEAST AT 25 MPH.
HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS. HAIL AND WIND
GUSTS TO 35 MPH ARE ALSO POSSIBLE. MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. DO NOT SEEK SHELTER UNDER TREES.
LOCATIONS IMPACTED INCLUDE...
MECHANICSTOWN... CARROLLTON... AUGUSTA...
BERGHOLZ... HAMMONDSVILLE... RICHMOND...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4073 8099 4071 8092 4065 8092 4064 8086
4060 8086 4060 8075 4058 8074 4058 8067
4058 8066 4040 8075 4057 8109The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:06 AM EDT | Areal Flood Advisory | PBZ | Carroll, Columbiana, Jefferson | 4 hr |
| Jun 18, 3:36 AM EDT | Areal Flood Warning | PBZ | Columbiana | 4 hr |
| Jun 18, 4:54 AM EDT | Special Weather Statement | PBZ | Carroll | 66 min |
| Jun 18, 5:41 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 49 min |
| Jun 18, 4:15 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe | 45 min |
| Jun 18, 5:46 PM EDT | Flash Flood Watch | PBZ | Columbiana | 15 hr |
| Jun 18, 6:33 PM EDT | Special Weather Statement | PBZ | Columbiana | 27 min |
| Jun 18, 6:49 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 41 min |
| Jun 18, 7:13 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 32 min |
| Jun 18, 7:43 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Tuscarawas | 47 min |
| Jun 18, 4:07 PM EDT | Special Weather Statement | PBZ | Wetzel | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.